| Model Number |
1236-2-244 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Injury (2348)
| Date of Event |
03/11/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.The following devices were also listed in this report: modular dual mobility insert; 626-00-38d; 68932304.22.2mm + 3mm v40 head; 6260-4-222; 72836101.19mm x 217mm bowed plasma stem restoration modular hip system; 6276-5-419; 65804202.29mm mod rev hip body/bolt std component level 9006-1-029; 6276-1-029; 68236403.6.5 cancellous bone screw 40mm; 2030-6540-1; 421w03.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
Event or Problem Description
Procedure: the patient underwent left total hip arthroplasty outside cors scope.Patient was revised due to femoral loosening on (b)(6) 2019.Patient developed pji and all components where removed on (b)(6) 2020.Patient underwent reimplantation on (b)(6) 2020.